Journal article icon

Journal article

The shortest distance in random multi-type intersection graphs

Abstract:
Using an associated branching process as the basis of our approximation, we show that typical inter-point distances in a multitype random intersection graph have a defective distribution, which is well described by a mixture of translated and scaled Gumbel distributions, the missing mass corresponding to the event that the vertices are not in the same component of the graph.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1002/rsa.20351

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
Role:
Author
Journal:
RANDOM STRUCTURES and ALGORITHMS
Volume:
39
Issue:
2
Pages:
179-209
Publication date:
2010-01-29
DOI:
EISSN:
1098-2418
ISSN:
1042-9832
URN:
uuid:daa6f523-bfdc-4a2d-8589-95545614c5ee
Source identifiers:
170320
Local pid:
pubs:170320

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP